Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Modular Representations of the Symmetric Group VI

G. De B. Robinson and O. E. Taulbee
Proceedings of the National Academy of Sciences of the United States of America
Vol. 41, No. 8 (Aug. 15, 1955), pp. 596-598
Stable URL: http://www.jstor.org/stable/89341
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Modular Representations of the Symmetric Group VI
Preview not available

Page Thumbnails

  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598